It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • adderall abuse



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 04-07-2016, 05:28 PM   #1
    hissleepy09
    Newbie
    (female)
     
    hissleepy09's Avatar
     
    Join Date: Nov 2015
    Posts: 1
    hissleepy09 HB User
    adderall abuse

    I do this to myself every month I say I am not going to abuse my Adderall but I end of doing it and I don't know why because I feel like crap most of the time. I am always chasing the high which always wears off. I know I am doing harm to my body and all I want to do is sleep and rest tonight so that in the morning I don't feel so bad. Has anyone tried nonstimulant medications? If so which ones.
    Thank you in advance

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 10-19-2016, 01:07 AM   #2
    Palegrl763
    Newbie
    (female)
     
    Palegrl763's Avatar
     
    Join Date: Oct 2016
    Location: Nevada
    Posts: 3
    Palegrl763 HB User
    Re: adderall abuse

    I can relate for sure.

    When you say you feel "like crap" most of the time, what do you mean? Depression? Fatigue? Low self-esteem? What does the Adderall do for you specifically that makes you want to abuse it?

    Stimulants can be safe and effective when used responsibly, but they can also make mental health problems much worse when abused. If you're not able to regulate your use of Adderall, it's not the right drug for you and will eventually ruin your life just like meth or any other street drug.

    I've never tried Strattera or any of the other non-stim meds, but it's worth a shot if this is the alternative.

     
    Reply With Quote
    Old 11-07-2016, 03:13 PM   #3
    rosebuddy
    Senior Veteran
    (female)
     
    Join Date: Jan 2005
    Location: USA
    Posts: 925
    rosebuddy HB Userrosebuddy HB Userrosebuddy HB Userrosebuddy HB User
    Re: adderall abuse

    I just got off of it. I just didn't feel right about taking it. My doctor gave it to me for weight loss not add or adhd. I would just go go go. But I still ate later in the day. I have the blahs right now. But I know it will pass. L-tyrosine has helped me with the blahs before so I just started it again.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:32 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!